Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 66, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 28, 2007, 2:15 PM CDT for 16 counties in Florida. It took effect at Apr 29, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2007, 2:15 PM CDT (19:15 UTC)
- In effect from
- Apr 29, 2007, 12:00 PM CDT
- Expired
- Apr 29, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 281915 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EDT SAT APR 28 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IN NOW ALSO EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR THIS SAME AREA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THIS SAME AREA FOR SIMILAR REASONS... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAINTAIN THE WARM AND DRY WEATHER PATTERN FOR THE NEXT SEVERAL DAYS. RED FLAG CONDITIONS ARE LIKELY IN FLORIDA EACH DAY THROUGH MONDAY. IN FACT THE STRICTER RED FLAG CRITERIA IN ALABAMA AND GEORGIA MAY BE MET ON MONDAY AS WELL. FLZ007-009>019-026>029-034-291130- /O.UPG.KTAE.FW.A.0056.070429T1700Z-070430T0000Z/ /O.NEW.KTAE.FW.W.0066.070429T1700Z-070430T0000Z/ /O.NEW.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/ /O.CON.KTAE.FW.W.0065.000000T0000Z-070429T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 315 PM EDT SAT APR 28 2007 /215 PM CDT SAT APR 28 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-291130- /O.NEW.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 315 PM EDT SAT APR 28 2007 /215 PM CDT SAT APR 28 2007/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THIS FIRE WEATHER WATCH DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
4 follow-up statements
000 WWUS82 KTAE 290227 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1027 PM EDT SAT APR 28 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON MONDAY AFTERNOON FOR THE SAME AREA FOR POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON MONDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAINTAIN THE WARM AND DRY WEATHER PATTERN FOR THE NEXT SEVERAL DAYS. RED FLAG CONDITIONS ARE LIKELY IN FLORIDA EACH DAY THROUGH MONDAY. IN FACT THE STRICTER RED FLAG CRITERIA IN ALABAMA AND GEORGIA MAY BE MET ON MONDAY AS WELL. FLZ007-009>019-026>029-034-291130- /O.CON.KTAE.FW.W.0066.070429T1700Z-070430T0000Z/ /O.CON.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1027 PM EDT SAT APR 28 2007 /927 PM CDT SAT APR 28 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-291130- /O.CON.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 1027 PM EDT SAT APR 28 2007 /927 PM CDT SAT APR 28 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
000 WWUS82 KTAE 290812 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 412 AM EDT SUN APR 29 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAINTAIN THE WARM AND DRY WEATHER PATTERN FOR THE NEXT SEVERAL DAYS. RED FLAG CONDITIONS ARE LIKELY IN FLORIDA EACH DAY THROUGH MONDAY. IN FACT THE STRICTER RED FLAG CRITERIA IN ALABAMA AND GEORGIA MAY BE MET ON MONDAY AS WELL. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST BY THE WEEKEND. FLZ007-009>019-026>029-034-291930- /O.CON.KTAE.FW.W.0066.070429T1700Z-070430T0000Z/ /O.CON.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 412 AM EDT SUN APR 29 2007 /312 AM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-291930- /O.CON.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 412 AM EDT SUN APR 29 2007 /312 AM CDT SUN APR 29 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
000 WWUS82 KTAE 291911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EDT SUN APR 29 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE REGION INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD IN AT THE SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY WEATHER YIELDING RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT FOR ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL RAISE HUMIDITIES ABOVE CRITICAL LEVELS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA ON MONDAY. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND. FLZ007-009>019-026>029-034-300015- /O.UPG.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/ /O.NEW.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/ /O.NEW.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ /O.CON.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-300015- /O.UPG.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/ /O.NEW.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 300008 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 808 PM EDT SUN APR 29 2007 ...THE RED FLAG WARNING HAS EXPIRED FOR TODAY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE REGION INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD IN AT THE SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY WEATHER YIELDING RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT FOR ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL RAISE HUMIDITIES ABOVE CRITICAL LEVELS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA ON MONDAY. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND. FLZ007-009>019-026>029-034-300815- /O.EXP.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/ /O.CON.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/ /O.CON.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-300815- /O.CON.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 28, 1:10 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 28, 1:10 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EDT SAT APR 28 2007
.DISCUSSION...CIRRUS DECK IS NOW MOVING EAST OF THE REGION AT THIS
TIME AS EXPECTED WITH MOSTLY CLEAR SKIES ACROSS THE PANHANDLE AND
SOUTHEAST ALABAMA. TEMPERATURES ARE IN THE UPPER 70S TO NEAR 80
ACROSS THE REGION AT THIS HOUR. IN THE 17 UTC SURFACE DATA A WEAK
SURFACE BOUNDARY IS EVIDENT ACROSS NORTHERN ALABAMA AND NORTHERN
GEORGIA.
&&
.SHORT TERM...SURFACE BOUNDARY WILL MOVE ACROSS THE REGION LATER
THIS EVENING AND OVERNIGHT AS AN UPPER TROF MOVES OFF THE U.S. EAST
COAST. ONCE THIS BOUNDARY MOVES THROUGH SLIGHTLY DRIER AIR WILL
FILTER IN AS HIGH PRESSURE TAKES CONTROL OF OUR WEATHER LEAVING US
WARM AND DRY. UNFORTUNATELY...THIS PATTERN WILL ONLY WORSEN THE
DROUGHT CONDITIONS ACROSS THE FORECAST AREA AS POPS THROUGH THE
SHORT TERM WILL BE ZERO.
TEMPERATURES WARM INTO THE UPPER 80S ACROSS MOST OF THE INTERIOR
TOMORROW AND ON MONDAY. DID STAY CLOSE TO THE MAV GUIDANCE FOR TEMPS
THROUGH THE PERIOD AS THE RANGE AMONGST THE GUIDANCE PACKAGE WAS
LESS TODAY.
THE FIRE IN WARE COUNTY GEORGIA IS ONCE AGAIN EVIDENT IN SATELLITE
IMAGERY. THE MODELS KEEP A PREVAILING NORTHWESTERLY TO NORTHERLY
FLOW ACROSS OUR REGION UNTIL MONDAY EVENING WHEN THE FLOW WILL SHIFT
TO EASTERLY. IF THE FIRE IS STILL GOING AT THAT TIME...MONDAY NIGHT
INTO TUESDAY COULD SEE THE RETURN OF SOME SMOKE TO OUR EASTERN
COUNTIES.
.LONG TERM...DEEP LAYER RIDGE WILL BE THE MAIN WEATHER PLAYER
THROUGH THE MIDDLE OF NEXT WEEK WITH TEMPERATURES IN THE UPPER 80S
AND DRY CONDITIONS CONTINUING. MOISTURE BEGINS TO INCREASE LATE IN
THE WEEK AS THE UPPER RIDGE BREAKS DOWN...BUT STILL NO STRONG
SYSTEM TO REALLY LATCH ONTO AS A RAIN PRODUCER FOR THE AREA.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AS THE CIRRUS IS MOVING EAST
OF THE REGION. A MAINLY SCT MID DECK WILL MOVE ACROSS THE REGION
LATE THIS AFTERNOON THROUGH TONIGHT.
&&
.MARINE...WEAK PRESSURE GRADIENT YIELDS LOW WINDS AND SEAS. ONLY
CONCERNS WILL BE A DEVELOPING SEA BREEZE TOMORROW AND MONDAY
AFTERNOONS THAT COULD CAUSE SLIGHTLY HIGHER ONSHORE WINDS NEAR THE
COAST ON THESE DAYS.
&&
.FIRE WEATHER...CONTINUE WARM AND DRY CONDITIONS EACH AFTERNOON WILL
CREATE RED FLAG CONCERNS ACROSS NORTH FLORIDA ON SUNDAY AND MONDAY.
WILL UPGRADE THE WATCH FOR SUNDAY TO A WARNING AND ISSUE A FIRE
WEATHER WATCH FOR MONDAY. OUR GEORGIA COUNTIES WILL NEED TO BE
CLOSELY MONITORED AS WE ARE STILL EXPECTING AROUND 2 HOURS OF
RELATIVE HUMIDITY BELOW 25 PERCENT THERE ON SUNDAY. IT SHOULD BE
DRIER ON MONDAY IN GEORGIA AND ALABAMA...SO WE ARE GOING TO ISSUE A
FIRE WEATHER WATCH. MOISTURE WILL BEGIN TO INCREASE BY TUESDAY IN
EASTERLY FLOW LIMITING RED FLAG CONDITIONS TO THE EASTERN FLORIDA
PANHANDLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 52 87 52 87 56 / 0 0 0 0 0
PANAMA CITY 60 83 61 83 62 / 0 0 0 0 0
DOTHAN 55 84 55 86 55 / 0 0 0 0 0
ALBANY 54 85 54 87 55 / 0 0 0 0 0
VALDOSTA 54 86 53 87 55 / 0 0 0 0 0
CROSS CITY 56 85 54 86 58 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING FOR THE
FOLLOWING ZONES: COFFEE...DALE...HENRY...HOUSTON AND GENEVA.
GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GM...NONE.
&&
AVIATION...WOOL
LONG TERM...CAMP
REST OF DISCUSSION...GODSEYHazardous weather outlook, Apr 28, 4:40 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 AM EDT SAT APR 28 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 540 AM EDT SAT APR 28 2007 /440 AM CDT SAT APR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A WARM AND DRY AIRMASS ACROSS THE AREA WILL ENHANCE THE FIRE DANGER THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WARM AND DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK. THIS WILL CONTINUE TO ENHANCE THE FIRE DANGER ACROSS THE AREA. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:15 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.